Some results on infinite-dimensional convexity

Vladimir P. Fonf, Joram Lindenstrauss

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


The paper treats several topics in infinite-dimensional convexity. (1) Tiling and proximinal sets in Banach spaces. (2) Structure of infinite-dimensional polytopes. (3) Approximating convex sets by such sets which have a dense set of extreme points.

Original languageEnglish
Pages (from-to)13-32
Number of pages20
JournalIsrael Journal of Mathematics
StatePublished - 1 Jan 1998

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Some results on infinite-dimensional convexity'. Together they form a unique fingerprint.

Cite this